# SDR AALA202410115760

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 66,319 hours, 27,785 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Bolt
- Condition: Missing
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL, AIRPORT GROUND CREW REPORTED A CONTINUOUS STREAM OF CLEAR LIQUID STREAMING OUT OF THE RIGHT WING. COCKPIT INDICATIONS WERE NORMAL DURING FLIGHT. FOUND 4 BOLTS MISSING AT SURGE TANK ACCESS DOOR 533BB ON RIGHT WING. INSTALLED 4 NEW BOLTS AND RECHECKED THE TORQUE AT SURGE TANK ACCESS DOOR 533BB. PERFORMED LEAK CHECK, NO LEAKS. PER AMM 28-11-11.
